| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recx3182 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
Event or Problem Description
It was reported that on (b)(6) 2020, when performing the procedure, after the first puncture, the introducer ruptured and deformed making it impossible to use.No other information provided.